Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red bumps on knees and elbows, itchy, done tanning. What could these be?

Hi. I am a 25 year old caucasion female i have been tanning since i was about 16. For years now i have gotten these red bumps on my knees and elbows that itch after i go tanning. Sometimes on my finger . I dont know what they are, but they only come after i havent tanned in in a while then start tanning again. What could these be?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi red bumps associated with tanning can be features of photoburn and solar is due to excessive work in the sun.
Avoid excessive sunexposure by wearing hats.using umbrallas and using food like carrot.tomato.cucumber which has excessive antioxidants to protect from sun.
Use a sunscreen of spf more than 50 in the
Morning and moisteriser along with demyelinating agent in the night over the tanned areas.use antihistamine to treat red bumps
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor